On n-maximal subalgebras of Lie algebras

Towers, David (2016) On n-maximal subalgebras of Lie algebras. Proceedings of the American Mathematical Society, 144 (4). pp. 1457-1466. ISSN 0002-9939

Full text not available from this repository.

Abstract

A chain S_0 < S_1 < ... < S_n = L is a maximal chain if each S_i is a maximal subalgebra of S_{i+1}. The subalgebra S_0 in such a series is called an n-maximal subalgebra. There are many interesting results concerning the question of what certain intrinsic properties of the maximal subalgebras of a Lie algebra L imply about the structure of L itself. Here we consider whether similar results can be obtained by imposing conditions on the n-maximal subalgebras of L, where n>1.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
72942
Deposited By:
Deposited On:
13 Feb 2015 13:39
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 04:09